# SDR SWIA200819961

- Difficulty date: August 9, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 19,691 hours, 26,615 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Malfunctioned
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PERFORMED GO-AROUND WHEN ENGINES WOULD NOT GO INTO GROUND IDLE.  PERFORMED OPERATIONAL TEST OF FLIGHT IDLE STOP SYSTEM IAW AMM 76-13-00 WITH NO FAULTS.  REPLACED LEFT PROP ASSEMBLY WITH SERVICEABLE UNIT IAW MM 61-10-00 DUE TO TORQUE.
